# SDR DALA2021080304390

- Difficulty date: July 31, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 68,203 hours, 29,130 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 690 2L DOOR DIFFICULT TO DISARM. LEVER DOES NOT MOVE SMOOTHLY. CORRECTIVE ACTION: SLIDE PACK LANYARD INTERFERING WITH GIRT BAR, FREED LANYARD. CKS GOOD. (7373286)
